BibTeX record journals/jgt/GaspersM18

download as .bib file

@article{DBLP:journals/jgt/GaspersM18,
  author    = {Serge Gaspers and
               Simon Mackenzie},
  title     = {On the number of minimal separators in graphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {4},
  pages     = {653--659},
  year      = {2018},
  url       = {https://doi.org/10.1002/jgt.22179},
  doi       = {10.1002/jgt.22179},
  timestamp = {Tue, 06 Mar 2018 17:18:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jgt/GaspersM18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics